# SDR AALA20120430002

- Difficulty date: April 30, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 37,592 hours, 4,744 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LHR - CREW REPORTED FORWARD GALLEY OVEN 1 SMOKING.  FLIGHT LANDED LHR WITHOUT INCIDENT.  FOUND BURNT FOOD INSIDE OVEN CAUSING SMELL AND SMOKE.  CLEANED OVEN.  SYSTEM GROUND CHECK NORMAL OPERATION.
